MathSciNet Relay Station
MathSciNet bibliographic data
MR1113648 (92i:30002) 30A10 (30C10 30D15)
Qazi, M. A. On the maximum modulus of polynomials. Proc. Amer. Math. Soc. 115 (1992), no. 2, 337–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement